# SDR 2006FA0001048

- Difficulty date: October 3, 2006
- Submitted: November 7, 2006
- Operation: General aviation
- Aircraft: N78880
- Make and model: Mooney M20C
- Aircraft serial: 2895
- Engine: Lyc O360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: 540004
- Condition: Damaged
- Location: Nlg Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED UPON LANDING.  INITIAL INSPECTION FOUND BOTH TUBES ON THE NOSE GEAR LEG ASSEMBLY BROKEN.  RETRACT MECHANISM TUBES BENT.  UNABLE TO DETERMINE WHICH COMPONENTS WERE DAMAGED PRIOR TO THE INCIDENT.  PILOT REPORTED THAT THE LANDING GEAR WAS HARDER THAN NORMAL TO RETRACT DURING THE LAST TAKEOFF AND EASIER TO EXTEND THAN NORMAL DURING THIS LANDING.  (K)
